CureZone   Log On   Join
Re: Potential for being tired after taking mms.
 
Esstee Views: 1,775
Published: 8 years ago
 
This is a reply to # 1,825,738

Re: Potential for being tired after taking mms.


Interesting hypothesis.

However, I would ask why the effect goes away after a few days. I've gotten on and off Miracle-Mineral-Supplement a number of times over the course of my treatment and found the phenomenon remained consistent by starting Miracle-Mineral-Supplement after which it would subside and eventually leave the person feeling more energetic afterward.

and so I'm tempted to say that there maybe more at work with this than oxidative stress.

Having said that, I haven't been able to find much in way of the symptoms associated with oxidative stress either. And more specifically, information from an accredited source.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.266 sec, (1)